# SDR FDEA201704051273

- Difficulty date: April 5, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,691 hours, 33,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AEA70555
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY BS 1521, LONGERON 43R SUPPORT BRACE HAS CORROSION.   REMOVED AND REPLACED THE  SUPPORT BRACE IAW SRM 53-00-01, FIG 9, SHEET 3.
